Create an account to receive a 10% off discount code

Shopping cart

Your cart is currently empty

Product image slideshow Items

  • Children's Benadryl Dye-Free Allergy Relief Liquid - Bubble Gum - Diphenhydramine - 4 fl oz

Children's Benadryl Dye-Free Allergy Relief Liquid - Bubble Gum - Diphenhydramine - 4 fl oz

SKU: 210000054887
$3.92 $2.74 Excl. tax

Condition: New - Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine for kids rel

In stock (10)

Available in store

Close
*For Product Condition/Quantites The Product Title and Product Description above are what you are buying. The below information may contain contradicting information.*

Condition: New - Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine for kids relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children's allergy liquid is both alcohol-and dye-free and is intended for children ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.

Features
  • 4-fluid ounces of Children's Benadryl Dye-Free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
  • This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl (5 mL) dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves
  • Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
  • Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out
  • From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula
  • Relieves nasal congestion and cough
  • Non drowsy formula
  • Bubble gum flavored liquid
  • Alcohol and sugar free
4 oz. / allergy / Allergy Medicine / Allergy-Relief / Antihistamine / Child / Health & Household / Health Care / liquid / medications / N/A / oral / OTC Medications & Treatments / Sinus & Asthma / Yes